MAUDE Adverse Event Report: SYNTHES GMBH LCKNG/NEUTRL GUIDE 3.5 VA PRX TIB AM ARM; PLATE, FIXATION, BONE

SYNTHES GMBH LCKNG/NEUTRL GUIDE 3.5 VA PRX TIB AM ARM; PLATE, FIXATION, BONE
Catalog Number 03.127.010
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while inspecting the instruments after going through the decontamination process, rep noticed that there were some that were damaged.Rep does not know when this damage occurred whether it was postop or preop.There was no patient involvement.Some of the instruments have to be able to send back, but there are a couple that will not be able to return because they were disposed of by the facility.Rep knows the lot number on some of them, but the ones that were disposed of rep does not know the lot number.1.Product # 314.118, lot # h887026, quantity 1.This item is a t25 screwdriver, and the tip of the screwdriver is stripped.This item is available for return.2.Product # 03.127.010, lot # 8391544, quantity 1.This item is a drill sleeve for an aiming arm, and the tip of it is bent and needs replaced.This item is available for return.3.Product # 319.006, lot # h873105, quantity 1.This item is a depth gauge, and the tip of the depth gauge is broke off.This item is available for return.4.Product.# 03.333.301, lot # unknown, quantity 2.These two items are power shafts t6 and the tips of them were stripped.These items are not available for return due to the facility disposing of them.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9, h4.H3, h6: the product was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the tip of the lckng/neutrl guide 3.5 va prx tib am arm was found deform/bent.A dimensional inspection for the lckng/neutrl guide 3.5 va prx tib am arm was not performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The overall complaint was confirmed as the observed condition of the lckng/neutrl guide 3.5 va prx tib am arm would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part# 03.127.010.Lot # 8391544.Manufacturing site: werk hagendorf.Manufacturing date: 25 sep 2013.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCKNG/NEUTRL GUIDE 3.5 VA PRX TIB AM ARM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key22709621
Report Number8030965-2025-07988
Device Sequence Number13137210
Product Code HRS
UDI-Device Identifier10886982075109
UDI-Public(01)10886982075109(10)8391544
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.127.010
Device Lot Number8391544
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown